# SDR UALA2011110806087

- Difficulty date: November 7, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 37,418 hours, 9,328 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Cap
- Condition: Missing
- Location: R1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW R1 1 WINDOW HEAT WIRE CAP MISSING.  ROBBED CAP FROM L3 WINDOW.  MEL L3 WINDOW HEAT.  CB PULLED AND SAFETIED P37 H6.  REPLACED L3 WINDOW HEAT WIRE CAP.
